# SDR F3LA2017060500176

- Difficulty date: April 27, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N214FR
- Make and model: Airbus A320-214
- Aircraft serial: 4727
- Aircraft time: 21,615 hours, 8,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 140X48X1447075T6
- Condition: Corroded
- Location: Frame 70
- Part time: 21,615 hours, 8,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED AT SCREW HOLES AT FRAME 70.   FOUND TO BE OUT OF LIMITS,  REPAIRED AREA IAW SRM 53-41-14-283-002-A, FIG. 001 AND 53-41-14-300-001 FIG. 001.
